Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1994
Severe Thunderstorm Warning 231, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 9, 1994, 4:07 AM CDT for Rogers County, Oklahoma. It was in force for 68 min.
The area
The counties it named.
The facts
- Issued
- Jun 9, 1994, 4:07 AM CDT (09:07 UTC)
- Expired
- Jun 9, 1994, 5:15 AM CDT
- In force
- 68 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Rogers County, OK
The nearest sounding before it
Springfield, MO (KUMN), launched 00:00Z, 9.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:15 PM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Jun 8, 9:15 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 910 PM CDT WED JUN 8 1994 SFC BNDRY/FNT XTNDS FROM SILOAM SPRINGS TO JUST SOUTH OF TUL TO NEAR BRISTOW. WINDS NORTH OF THE BNDRY ARE NE AT 10 TO 15...BRINGING COOLER AND SLGTLY DRIER AIR INTO NE OK. THIS BNDRY XPCD TO CONT MOVG SOUTHWARD BUT NOT LIKELY TO REACH MLC TIL SUNRISE. TSTMS HAVE AGAIN DVLPD OVER NERN CO AND SW NE THIS EVE. BUT THCKNS IS ALIGNED MORE EAST-WEST TNGT...AS ARE UPPER LEVEL WINDS. THIS SHD KEEP THE TSTMS MOVG MNLY EWD...INTO MORE UNFAVORABLE ENVIRON. DO NOT THINK THERE IS MUCH CHC OF ANY TRW REACHING ERN OK TNGT...SO WILL REDUCE POPS TO SLGT CHC AND WILL DROP CHC OF SVR. RW IN SERN OK SHD CONT TO WKN...SO WILL REDUCE POPS TO LESS THAN 20 PCT CHC OF SPRINKLES. OTRW...NO OTHER CHGS. ...02... .TUL...NONE.
In the hours before
Special weather statement, Jun 9, 2:01 AM CDT, 2 hours 6 minutes before
OKZ054-090800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 202 AM CDT THU JUN 9 1994 ...STRONG THUNDERSTORM MOVING INTO NORTHWESTERN OSAGE COUNTY... AT 155 AM...NATIONAL WEATHER SERVICE RADAR SHOWED A STRONG THUNDERSTORM 7 MILES WEST OF SHIDLER. THIS STORM WAS SLOWING MOVING EAST NORTHEAST AT 10 MPH. PERSONS IN WEBB CITY AND SHIDLER CAN EXPECT A PERIOD OF HEAVY RAIN AND GUSTY WINDS. SOME SMALL HAIL IS ALSO POSSIBLE. OTHERh SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS NORTHWESTERN OSAGE COUNTY. THESE SHOWERS AND THUNDERSTORMS WERE GENERALLY NORTH AND WEST OF LINE FROM BIGHEART TO FAIRFAX.
Special weather statement, Jun 9, 2:02 AM CDT, 2 hours 5 minutes before
OKZ054-090800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 202 AM CDT THU JUN 9 1994 ...STRONG THUNDERSTORM MOVING INTO NORTHWESTERN OSAGE COUNTY... AT 155 AM...NATIONAL WEATHER SERVICE RADAR SHOWED A STRONG THUNDERSTORM 7 MILES WEST OF SHIDLER. THIS STORM WAS SLOWING MOVING EAST NORTHEAST AT 10 MPH. PERSONS IN WEBB CITY AND SHIDLER CAN EXPECT A PERIOD OF HEAVY RAIN AND GUSTY WINDS. SOME SMALL HAIL IS ALSO POSSIBLE. OTHER SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS NORTHWESTERN OSAGE COUNTY. THESE SHOWERS AND THUNDERSTORMS WERE GENERALLY NORTH AND WEST OF LINE FROM BIGHEART TO FAIRFAX.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:49 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 56 min |
| Jun 9, 3:48 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 57 min |
| Jun 9, 3:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 57 min |
| Jun 9, 4:23 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 67 min |
| Jun 9, 4:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 47 min |
| Jun 9, 4:43 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 47 min |
| Jun 9, 5:00 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 30 min |
| Jun 9, 5:18 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 57 min |
| Jun 9, 5:30 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 45 min |
| Jun 9, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 30 min |
| Jun 9, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 54 min |
| Jun 9, 6:28 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 62 min |
| Jun 9, 6:33 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 42 min |
| Jun 9, 7:11 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 49 min |
| Jun 9, 7:20 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 40 min |
| Jun 9, 7:24 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 66 min |
| Jun 9, 7:41 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 64 min |
| Jun 9, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 41 min |
| Jun 9, 7:32 AM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 58 min |
| Jun 9, 7:48 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 57 min |
| Jun 9, 8:05 AM CDT | Severe Thunderstorm Warning | TSA | Polk, Scott | 55 min |
| Jun 9, 8:20 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Johnson, Logan | 40 min |
| Jun 9, 8:50 AM CDT | Tornado Warning | TSA | Johnson | 40 min |
| Jun 9, 9:06 AM CDT | Severe Thunderstorm Warning | TSA | Polk | 39 min |
| Jun 9, 9:26 AM CDT | Severe Thunderstorm Warning | TSA | Johnson | 16 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1994Every severe thunderstorm warning in 1994
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.